# SDR SWAA118442

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 19,069 hours, 11,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT OVERHEAD EMERGENCY EXIT LIGHT FAILED FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
